# SDR DALA2024101810199

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,309 hours, 24,100 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 IN REF CARD 2040-0191-4R STEP 3, AFTER REMOVAL OF INTERIOR DOOR HANDLE, LINING AND INSULATION OF SERVICE DOOR #4, CRACK ON INNER PAN SKIN WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00155: CRACK ON INNER PAN SKIN WAS REPAIRED PER ER/A 621362-14 REV ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 621362-14 REV 3. (0612946)
